# SDR YENA2020122100612

- Difficulty date: December 15, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 6279
- Aircraft time: 24,125 hours, 4,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811077
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,770 hours, 3,234 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO SERVICE CHECK, EPSU BATTERY AT 12WL FAILED TEST.  REMOVED AND REPLACED EPSU BATT (12WL) R3 DOOR, IAW AMM 33-51-38.  OPERATIONS CHECK GOOD.
